ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multipliers Of Segal Algebras And Related Classes On The Real Line

Poornima, S (1981) Multipliers Of Segal Algebras And Related Classes On The Real Line. In: Indian Journal of Pure and Applied Mathematics, 12 (5). pp. 566-579.

Full text not available from this repository.
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Feb 2012 04:28
Last Modified: 23 Feb 2012 04:28
URI: http://eprints.iisc.ernet.in/id/eprint/43227

Actions (login required)

View Item View Item